# SDR SWAA2022013157277

- Difficulty date: July 26, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 45,907 hours, 26,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL LEFT HAND SIDE; STIFFENER CRACKED STA 663 LBL 29 BEHIND AND INBD OF HYDRAULIC FILTER / REPLACED STIFFENER REF SRM 51-40-02
